Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2 (1996), Issue 3, Pages 233-276
http://dx.doi.org/10.1155/S1024123X96000348

Bottlenecks in serial production lines: A system-theoretic approach

Department of Electrical Engineering and Computer Science, University of Michigan, Ann Arbor 48109-2122, MI, USA

Received 9 November 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C.-T. Kuo, J.-T. Lim, and S. M. Meerkov, “Bottlenecks in serial production lines: A system-theoretic approach,” Mathematical Problems in Engineering, vol. 2, no. 3, pp. 233-276, 1996. doi:10.1155/S1024123X96000348